MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 16 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 16 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080416
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the balloon deflated on its own and came out of the patient.The rn tested the balloon, and it looked like it had a hole in it." deroyal industries, inc.Requested return of the device but it has not yet been received.A supplier corrective action request (scar) has been issued to the supplier.This investigation is ongoing and not complete at this time.No further information is available at this time.We will provide follow-up information when it becomes available.
 
Event or Problem Description
A user facility reported, "the balloon deflated on its own and came out of the patient.The rn tested the balloon, and it looked like it had a hole in it.".
 
Additional Manufacturer Narrative
A user facility reported, "the balloon deflated on its own and came out of the patient.The rn tested the balloon, and it looked like it had a hole in it." deroyal industries, inc.Requested return of the device and received it on 7/16/2025.Deroyal reviewed the work order for the lot and found no issues.An inventory check was also performed on 100 eaches and all were found to be acceptable.The risk analysis was also reviewed and found to be up to date and in no need of updates.A complaint to sales analysis was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, xeridiem.The supplier confirmed the balloon tear on the foley catheter.The device history record (dhr) for the lot was then reviewed.All line clearance, material verification, and qc inspections were performed by trained xeridiem staff.The product was found to be manufactured in accordance with the approved part specifications.Based on the dhr review and review of the device itself, no abnormalities were identified that could have lead to the balloon tear observed.Xeridiem controls include training and certification of all production personnel and qc inspectors.Line clearances are performed and documented at each workstation.All molds, presses, and testing equipment used to manufacture the product line are documented within device history records and cleared/ calibrated when applicable.Control surrounding the actual silicone material used included stringent storage, milling, cleaning, and extrusion rules.Detailed dhr pictorial instructions are present at each workstation and deliver specific guidance for every step of the manufacturing process.Root cause: because no issues could be found within the dhr or identified based upon the device, the root cause was unable to be determined.Corrective and preventive actions: because the root cause could not be confirmed, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up information if it becomes available.

Brand Name
FOLEY CATHETER, 400 SERIES 16 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22411051
Report Number2320762-2025-00010
Device Sequence Number9664834
Product Code EYC
UDI-Device Identifier00749756045766
UDI-Public00749756045766
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080416
Device Lot Number60714161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown